Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Ludlow, D.K. and Clarkson, P.A. and Bassom, A.P. (1999) Similarity reductions and exact solutions for the two-dimensional incompressible Navier-Stokes equations. Studies in Applied Mathematics, 103 (3). pp. 183-240. ISSN 0022-2526. (The full text of this publication is not available from this repository)

Ludlow, D.K. and Clarkson, P.A. and Bassom, A.P. (1998) Nonclassical symmetry reductions of the three-dimensional incompressible Navier-Stokes equations. Journal of Physics a-Mathematical and General, 31 (39). pp. 7965-7980. ISSN 0305-4470. (The full text of this publication is not available from this repository)

This list was generated on Wed Apr 16 05:39:25 2014 BST.